Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Fatigue, diarrhea, nausea, disorientation, fever, sweating, bladder problems

I have been exposed to a toxic mold and have been having multiple issues for months. Referring to many doctors now I am at chronic fatigue , diarrhea , nauseau, disorientation, cold hot sweats, chills, fever, sweaty hands and palms, all flu like symptoms, bladder problems, constant urination , muscle spasms in ankles and back/neck/shoulders. Memory lapses, shortness of breath, still fighting a ear, throat, infection with Zand not working. Being referred to a Pulmonary Doctor in a few weeks. With all these symptoms that come and go; I have a journal of symptims and days, and its causing me to become very irrational, irritable, having chronic pains all over and feel SICK all day long. What is going on?
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

There is a strong possibilty that you can eb suffering from fibromyalgia but that can only be established after examination and rest of blood work coming normal.

Dr. Shruti
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor